Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Quasifibration and adjunction

Keith A. Hardie

Vol. 35 (1970), No. 2, 389–397
Abstract

This paper is concerned with the preservation of quasifibration under pair adjunction of Hurewicz fibrations, and the preservation of weak homotopy equivalence under pair adjunction of identity maps.

Mathematical Subject Classification
Primary: 55.50
Milestones
Received: 6 January 1970
Published: 1 November 1970
Authors
Keith A. Hardie